# SDR YENA2024111201457

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer
- Condition: Worn
- Location: Hinge 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON HINGE 6 UPPER SIDE LOWER AREA ON VERTICAL STABILIZER; (RESOLVED ON W/O: 1318564 TASKCARD: NR-00042) REF AE WO 2024-275/1. N/R# 2024 - 538686. REMOVED AND REPLACED HINGE #6 ON VERTICAL STABILIZER IAW A320 SRM 51-42-11, A320 SRM 51-72-11 AND DRAWING D55371052. ACCOMPLISHED BY AE TECH# 8612711. AE QC INSP# 405.
